# SDR USAA2011091900009

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 56,024 hours, 21,837 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203610000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL -  FLT 769  GLA TO PHL.  OVEN 4-13 IN AFT GALLEY SMELLS SMOKEY WHEN HEATED.  REMOVED AND REPLACED AFT OVEN (413).  OPS CHECK OK.
